# SDR 20000406SH025

- Difficulty date: January 4, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N911MK
- Make and model: Bell 222
- Aircraft serial: 47515
- Engine: Lyc LTS101650C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4302022307
- Part serial: 328928
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL FAILED UPON INSTALLATION.  REMOVED AND REPLACED.  (X)
